• 1
  • 1
  • 6
  • 5
  • 6
  • 3
  • 4

“School of Mathematics”

Back to Papers Home
Back to Papers of School of Mathematics

Paper   IPM / M / 11317
School of Mathematics
  Title:   On commuting graphs of finite matrix rings
  Author(s):  A. Mohammadian
  Status:   Published
  Journal: Comm. Algebra
  Vol.:  38
  Year:  2010
  Pages:   988-994
  Supported by:  IPM
  Abstract:
The commuting graph of a ring R, denoted by \mathnormalΓ(R), is a graph whose vertices are all noncentral elements of R and two distinct vertices are joint by an edge whenever they commute. It is conjectured that if R is a ring with identity such that \mathnormalΓ(R) ≅ \mathnormalΓ(Mn(F)), for a finite field F and n ≥ 2, then RMn(F). Here we prove this conjecture when n=2.

Download TeX format
back to top
Clients Logo
Clients Logo
Clients Logo
Clients Logo
Clients Logo
Clients Logo
Clients Logo
Clients Logo
scroll left or right